# SDR UIEA2020092902123

- Difficulty date: September 27, 2020
- Submitted: September 29, 2020
- Operation: Air carrier
- Aircraft: N1093A
- Make and model: Boeing 767-36N
- Aircraft serial: 30111
- Aircraft time: 82,370 hours, 11,990 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Modulating Valve
- Part number: 7738556
- Part serial: 0906029
- Condition: Malfunctioned
- Location: Bleed Overheat
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LT ENG BLEED OVERHEAT.  REMOVED FAV ASSY NR 1 ENGINE, IAW AMM 36-11-16.   INSTALLED & OPERATIONS CHECKED FAMV NR 1 (LT), IAW AMM 36-11-16.  LEAK & OPERATIONS CHECKED GOOD, PER SAME.  REQUIRES HIGH POWER ENGINE RUN, PER MCC REQUEST.  REMOVED AND INSTALLED 31 ENGINE PRSOV, IAW AMM 36-11-09, OPERATIONS CHECK NORMAL, IAW AMM 36-11-09.  LEAK CHECK NORMAL, IAW AMM 36-11-09.  S/N OFF: 990403, P/N OFF: 799801-4.  PERFORMED MPA ENGINE RUNS, PER MM 71-00-00 TEST 5, ALL OPERATIONS FOUND NORMAL.
